Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Related review: Bull. Amer. Math. Soc., Volume 5, Number 9 (1899), 438--451
Full text of review: PDF
Book Information:

Authors: Émile Picard and Georges Simart
Title: Théorie des Fonctions algébriques de deux Variables indépendantes
Additional book information: Tome II. Paris, Gauthier-Villars, 1906. 8vo, v + 528 pp.

Review Information:

Reviewer: J. I. Hutchinson
Journal: Bull. Amer. Math. Soc. 15 (1909), 495-503
DOI: https://doi.org/10.1090/S0002-9904-1909-01809-9